# SDR GTIA040454

- Difficulty date: March 14, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disengaged
- Location: Tailcone Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATION SLIDE COVER AT TAILCONE SECURITY CABLE LT SIDE DISENGAUGED.  RESECURED LT SECURITY CABLE.
